Aspirin Free. Ibuprofen Free. Fever Reducer / Pain Reliever. Ages 2-6. Compare to Children's Tylenol Meltaways active ingredient.

Buy Now From Amazon

Product Review

Aspirin Free. Ibuprofen Free. Fever Reducer / Pain Reliever. Ages 2-6. Compare to Children's Tylenol Meltaways active ingredient.

  • Compare to Children's Tylenol Meltaways active ingredient.
  • Pain Reliever/ Fever Reducer.
  • Ages 2-6.
  • Bubble Gum Flavor.
  • 30 Rapid Tabs. Meltaway Tablet.

Similar Products

GoodSense Junior Strength Ibuprofen Pain Reliever/Fever Reducer Tablets, 100 mg, 24 CountEquate Children's Allergy Relief 18ct (cherry flavour) Compare to Children's Benadryl Allergy FastMelt,1-packEquate, Junior Pain Reliever, Grape Flavor, Ages 6-11, 24 Meltaways Tablets, Acetaminophen 160 mgEquate - Junior Strength Ibuprofen 100 mg, Grape Flavor, 48 Chewable Tablets (Compare to Motrin)Advil Junior Strength Fever Reducer / Pain Reliever Chewable Tablets, 100mg Ibuprofen (Grape Flavor, 24 Count, Pack of 2)Equate Junior Strength Ibuprofen Compare to Motrin Junior Strength 100 mg 24 tablets, Grape FlavorGoodSense Junior Strength Ibuprofen Pain Reliever/Fever Reducer Tablets, 100 mg, 24 Count (2)Children’s Benadryl Antihistamine Allergy Relief Chewables, Grape Flavored, 20 Count[3 PACK] CHILDREN'S MAPAP® ACETAMINOPHEN 80MG RAPID DISSOLVE TABS® GRAPE FLAVOR FOR CHILDREN AGES 2 TO 6 (30 CT.) *COMPARE TO THE SAME ACTIVE INGREDIENTS IN CHILDREN'S TYLENOL® MELTAWAYS® & SAVE!!*Basic Care Junior Strength Ibuprofen Tablets, 100mg, 24 Count